Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2020 | Journal Article | IST-REx-ID: 8940 | OA
Boissonnat, Jean-Daniel, et al. “Triangulating Submanifolds: An Elementary and Quantified Version of Whitney’s Method.” Discrete & Computational Geometry, Springer Nature, 2020, doi:10.1007/s00454-020-00250-8.
View | DOI | Download Published Version (ext.)

2018 | Journal Article | IST-REx-ID: 8422 | OA
Huang, Guan, et al. “Nearly Circular Domains Which Are Integrable Close to the Boundary Are Ellipses.” Geometric and Functional Analysis, vol. 28, no. 2, Springer Nature, 2018, pp. 334–92, doi:10.1007/s00039-018-0440-4.
View | DOI | Download Preprint (ext.) | arXiv

Filters and Search Terms

keyword="Geometry and Topology"


Filter Publications